# SDR HNAA2021111500552

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL - THE SECOND HNAA2021111500551 SHOULD BE HNAA2021111500552 AS WRITTEN BELOW
E885167 - RH WING RIB 21 IS CRACKED INSIDE PANEL 651CB .... REPAIRED RH WING RIB 21 CRACK IAW PIEDMONT EO1-57-21-0309
